# SDR CAL950427

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 7938314501
- Condition: Cracked
- Location: Press Switch
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

MCO - FLT 0678 - THE LEFT ENGINE OIL STRAINER CLOGGING LIGHT ILLUMINATED IN-FLIGHT.  THE ENGINE WAS REDUCED TO FLIGHT IDLE AND THE LIGHT EXTINGUISHED, BUT CAME ON AGAIN WITH POWER.  THE AIRCRAFT WAS RETURNED TO MCO WITH ENGINE AT FLIGHT IDLE AND WITH THE OIL CLOG LIGHT EXTINGUISHED.  MAINTENANCE FOUND THE LEFT ENGINE OIL LINE TO THE DIFFERENTIAL PRESSURE SWITCH CRACKED.  THE OIL LINE WAS REPLACED.  THE LEFT ENGINE WAS RUN AND LEAK CHECK WAS GOOD AND THE OIL CLOG LIGHT REMAINED OUT.  (X)
